On 2-ramification points of a dendroid

Jerry F. Williams

Colloquium Mathematicae (1972)

  • Volume: 24, Issue: 2, page 205-211
  • ISSN: 0010-1354

How to cite


Jerry F. Williams. "On 2-ramification points of a dendroid." Colloquium Mathematicae 24.2 (1972): 205-211. <http://eudml.org/doc/264351>.

author = {Jerry F. Williams},
journal = {Colloquium Mathematicae},
language = {eng},
number = {2},
pages = {205-211},
title = {On 2-ramification points of a dendroid},
url = {http://eudml.org/doc/264351},
volume = {24},
year = {1972},

AU - Jerry F. Williams
TI - On 2-ramification points of a dendroid
JO - Colloquium Mathematicae
PY - 1972
VL - 24
IS - 2
SP - 205
EP - 211
LA - eng
UR - http://eudml.org/doc/264351
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.